• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Об одном подходе к преобразованию периодических последовательностей

Дискретная математика. 2015. Т. 27. № 4. С. 150-157.
Нестеренко А. Ю., Чирский В. Г.

In this article we study an arithmetical properties of irrationalities $\alpha=\sum_{n=0}^\infty \frac{c_n}{n!} in case when sequence $\{c_n\} $ is a pure peridiodical. As an application of prooved theorems the method for generation nonperiodical sequences was proposed.